Regular packings on periodic lattices

T. Ras, R. Schilling, Martin Weigel

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    7 Downloads (Pure)
    Original languageEnglish
    Article number215503
    JournalPhysical Review Letters
    Volume107
    Issue number21
    DOIs
    Publication statusPublished - 2011

    Bibliographical note

    © 2011 American Physical Society

    Keywords

    • packing problems
    • lattices

    Cite this

    Regular packings on periodic lattices. / Ras, T.; Schilling, R.; Weigel, Martin.

    In: Physical Review Letters, Vol. 107, No. 21, 215503, 2011.

    Research output: Contribution to journalArticle

    Ras, T. ; Schilling, R. ; Weigel, Martin. / Regular packings on periodic lattices. In: Physical Review Letters. 2011 ; Vol. 107, No. 21.
    @article{24b8f9d333aa4ea6a45a7ac0468d5a70,
    title = "Regular packings on periodic lattices",
    keywords = "packing problems, lattices",
    author = "T. Ras and R. Schilling and Martin Weigel",
    note = "{\circledC} 2011 American Physical Society",
    year = "2011",
    doi = "10.1103/PhysRevLett.107.215503",
    language = "English",
    volume = "107",
    journal = "Physical Review Letters",
    issn = "0031-9007",
    publisher = "American Physical Society",
    number = "21",

    }

    TY - JOUR

    T1 - Regular packings on periodic lattices

    AU - Ras, T.

    AU - Schilling, R.

    AU - Weigel, Martin

    N1 - © 2011 American Physical Society

    PY - 2011

    Y1 - 2011

    KW - packing problems

    KW - lattices

    U2 - 10.1103/PhysRevLett.107.215503

    DO - 10.1103/PhysRevLett.107.215503

    M3 - Article

    VL - 107

    JO - Physical Review Letters

    JF - Physical Review Letters

    SN - 0031-9007

    IS - 21

    M1 - 215503

    ER -